# SDR SWAA2021010633793

- Difficulty date: December 1, 2020
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A5240
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON INTERCOSTAL AT PASSENGER CABIN BS 540 RBL 27 WL 208.  REMOVED AND REPLACED INTERCOSTAL AT BS 540 RBL 25-RBL 45 WL 208, IAW SRM 51-40-02-0G-0 DWG 143A5240.
